# SDR 9516599952

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Follow-Up Syst
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, TAKEOFF WARNING HORN SOUNDED AFTER THROTTLES WERE ADVANCED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  RIGGED FLAP FOLLOW-UP SYSTEM, OPERATIONAL CHECK GOOD.
